# SDR DHL2001724014

- Difficulty date: October 19, 2001
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOWER CARGO FIRE DETECTION SYSTEM YELLOW LIGHT ILLUMINATED.  REMOVED AND REPLACED INOP AFT PIT SMOKE DETECTOR.  INSTALLED NEW DETECTOR, SET UP SYSTEM AND IDENTIFIED, PER B727 M/M SUPPLEMENT 26-16-00.  OPS CHECK NORMAL.
